International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 401-402
A convex operator function
Department of Mathematics and Computer Science, California State University, Long Beach, Long Beach 90840, California, USA
Received 23 September 1987
Copyright © 1988 Derming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that inversion is a convex function on the set of strictly positive elements of a -algebra.